MAUDE Adverse Event Report: STERIS CORPORATION HarmonyAIR; Surgical Lighting System

STERIS CORPORATION HarmonyAIR; Surgical Lighting System
Model Number LAS0036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure the light handle cover to their harmonyair a-series surgical lighting system detached from the light handle; the cover did not enter the sterile field.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, a cause of the reported event could not be determined.Based on the description of the reported event, the likely cause of the reported detachment would be attributed to incorrect or incomplete installation of the cover by user facility personnel.The recommended instructions for installation of the las0036 light handle cover product is documented within the applicable steris surgical lighting system's operator manual.The relevant operator manual is provided with every steris surgical lighting system sold.A steris account manager provided in-service training on the proper installation and handling of the light handle cover.No additional issues have been reported.

Brand Name
HarmonyAIR
Common Device Name
Surgical Lighting System
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50128628
Report Number1043572-2026-00079
Device Sequence Number16101155
Product Code FSY
UDI-Device Identifier00724995217358
UDI-Public(01)00724995217358
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLAS0036
Device Catalogue NumberLAS0036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown